This was prescribed for severe painful abdominal bloating. Loud unexpected gas and constipation. Should I stop until I can call Dr. On Monday?
I also am on linzess. There are 2 strengths that I'm aware of. I am taking the smaller dose which is 145 mcg. I did get too much cramping and loose stools on higher dose. Now, so you are aware, I was given this drug for CONSTIPATION!! So my goodness, by all means, I would stop taking it and contact Dr . ASAP ! I was told it would help with my overall ibs symptoms and acid, but he told me diareah was not a desired effect. Eat lightly. Drink lots of water. My doctor did not say stopping this drug abruptly was an issue. When in doubt call your pharmacist! If it gets too severe over weekend call the " on call" doctor or go to urgent care. Keep hydrated. Gatorade is good for you. No fiber! Hope you feel better very soon! Let us know ! This is a pretty new drug!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 1 answer
Mom is taking Nexavar. Pretty bad GI effects: bloating gas constipation cramping, any advice, ideas?
Posted 3 Apr 2011 • 1 answer
Posted 23 Oct 2012 • 2 answers
Posted 12 Jun 2016 • 1 answer
Posted 24 Dec 2016 • 1 answer